EconPapers    
Economics at your fingertips  
 

Approximate Euler-Lagrange Quadratic Mappings in Fuzzy Banach Spaces

Hark-Mahn Kim and Juri Lee

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

We consider general solution and the generalized Hyers-Ulam stability of an Euler-Lagrange quadratic functional equation in fuzzy Banach spaces, where , are nonzero rational numbers with , .

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/869274.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/869274.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:869274

DOI: 10.1155/2013/869274

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:869274